# SDR HALA2013041700038

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 4,354 hours, 641 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NAV FM/IR POSITION DISAGREE.   ON ARRIVAL "NAV FM/IR POS DISAGREE" AND "GPS PRIMARY LOST" MSG NOT SHOWN. PFR SHOWS FM/IR POS DISAGREE".  IAW FLIGHT CREW, FAULTS CLEARED WHEN ACFT WAS IN RANGE OF LAND BASED NAVAIDS. IAW AMM 34-12-34 RADIAL POS ERROR 1=0.1, 2=2.7. 3=1.0 AND DRIFT RATE 1=0.2, 2=0.7, 3=0.0. GPS AND IRS COORDINATES ALL SHOW THE SAME/ MRR 1 & 2 NO FAULTS AND BITE TEST OK IAW AMM 34-36-00. GPS OPS TEST OK IAW AMM 34-36-00.  IR 1, 2 &3 NO FAULTS, SYS TEST OF IR 1,2&3 ALL TEST OK IAW AMM 34-14-00. IAW AIRTAC SR REF: ID 1-3P7GK6. NAV/IR SYS IS NORMAL. THIS MSG MAY BE CAUSED BY ERRONEOUS ENTRY IN FM "POSITION UPDATE" ACFT IS OK FOR SERVICE.
